Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 4, 2021, 1:48 PM EDT for Forsyth County, Gwinnett County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 1:48 PM EDT (17:48 UTC)
- Expired
- May 4, 2021, 2:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Forsyth County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 107 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
862
WWUS82 KFFC 041748
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT Tue May 4 2021
GAZ021>023-025-032>035-045-041815-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
148 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...JACKSON...NORTH
FULTON...NORTHWESTERN BARROW...NORTHERN COBB...SOUTHEASTERN
CHEROKEE...NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL
215 PM EDT...
At 148 PM EDT...a line of strong thunderstorms was along a line
extending from near Lula to near Roswell...and moving east at 60 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Gainesville, Lawrenceville, Jefferson, Commerce, Cumming,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Kennesaw, Duluth, Woodstock, Acworth, Sugar Hill, Suwanee, Buford and
Lilburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3423 8343 3421 8342 3383 8417 3401 8471
3431 8406
TIME...MOT...LOC 1748Z 271DEG 51KT 3435 8374 3407 8435
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 1:40 PM EDT, 8 minutes earlier.
Area forecast discussion, May 4, 1:40 PM EDT, 8 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 140 PM EDT Tue May 4 2021 .UPDATE... No big changes to the forecast. First round of convection currently in northwest GA and moving southeast. 41 && PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/ .ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS EXPECTED TODAY INTO TONIGHT... SHORT TERM /Today through Wednesday/... Active short term period expected, with Enhanced (3 of 5) severe potential for portions of the area today. Currently seeing a bit of a lull in activity early this morning, though precip has not completely shut off. Band of ample moisture remains positioned over the region as broad upper level trough continues to support the active environment. HiRes models continue to show two 'waves' of convection today, with the first developing and increasing in coverage over north Georgia mid to late morning, and the second - likely more robust - wave early this evening and tapering off after midnight as the front moves into the state. There is still a good amount of uncertainty with the timing of the activity, and although complete clearing is not expected between the two peaks in activity, any breaks (even patchy) could reinforce the convective environment with daytime heating. Diminishing storm intensity is expected into the late evening hours. The moist, unstable airmass and good low level lift will support strong to severe storms with the main concern being damaging winds, but an isolated tornado or hail report cannot be ruled out. SPC has an Enhanced (3 out of 5) Risk for western Georgia today, with a Slight (2 out of 5) Risk for the large remainder of the CWA. Modeled PWs remain anomalously high, with efficient rain processes likely to produce another 1 to 2 inches of rain on top of the already soggy conditions from yesterday. A Flash Flood Watch remains in effect. See the Hydrology section below. Drying conditions are on the horizon with the rain largely confined to the far southern third of the state on Wednesday. 31 LONG TERM /Wednesday Night through Monday/... A welcomed reprieve to the active rounds of convection is on tap to start out the majority of the long term. Only a lingering stalled sfc boundary and moisture axis keeps some slight pops for isolated showers or thunderstorms in the far southeastern CWA Wed night through Thurs. Otherwise a sfc ridge and associated dry subsidence builds in for the rest of the area allowing for mostly clear and slightly below normal temps through Thurs. Upper flow transitions from zonal to NW with a reinforcing moisture starved cold front for Friday to allow for even slightly cooler temps. Temps start to moderate warmer for Saturday as the flow dampens/flattens back to zonal and low level fetch swings SW. We should still stay dry, however, with only some increased clouds in the north. More ample moisture advection returns to the area Sunday and a progged weak upper disturbance will allow for the return of slight to low end chance showers/storms mainly in the north later in the day into overnight, then a possibly stronger disturbance and approaching elongated front brings some higher chance pops for scattered convection across the majority of the area on Monday. Baker HYDROLOGY... Previous rainfall totals of 1 to 3 inches and locally higher have fallen across north Georgia and portions of central Georgia. With additional rainfall of 1 to 2 inches and locally higher expected today into tonight, we are continuing a slightly expanded Flash Flood Watch mainly along and north of a Cusseta to Forsyth to Louisville line through tonight. AVIATION... 18Z Update... Prevailing MVFR this afternoon/evening with some temporary VFR possible. Thunderstorms crossing the taf sites this afternoon into the early evening with some possibly severe. After this first round of storms...some areas of rain with isolated thunderstorms overnight. IFR possible toward 08z with some improvement after 14z. Showers and thunderstorms lingering across KCSG and KMCN into mid morning Wednesday. Winds SSW 8-12kt with gusts to 22kt are expected...with higher gusts to 40kt in/near storms. Shift to the WNW is expected after 12z Wednesday. //ATL Confidence...18Z Update... Low to medium on evolution of TSRA this evening. High on wind direction. Medium on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 78 53 / 90 80 30 0 Atlanta 80 65 76 54 / 100 100 30 0 Blairsville 73 61 70 45 / 90 80 40 0 Cartersville 78 63 74 49 / 100 100 30 0 Columbus 84 67 78 57 / 90 90 60 5 Gainesville 77 64 75 52 / 100 100 30 0 Macon 84 67 79 56 / 80 80 50 10 Rome 78 62 73 49 / 90 100 30 0 Peachtree City 81 64 76 52 / 100 100 40 0 Vidalia 89 70 84 63 / 50 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin... Madison...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding... Pickens...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Towns...Troup...Union...Upson... Walker...Walton...Warren...Washington...White...Whitfield... Wilkes. Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Heard...Henry...Jackson...Jasper...Lumpkin... Madison...Morgan...Murray...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Polk...Rockdale...South Fulton...Spalding...Towns...Union...Walker...Walton...White... Whitfield. && SHORT TERM...41 LONG TERM....Baker AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1109 AM EDT Tue May 4 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1109 AM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again likely across much of the area for today into tonight with another disturbance and frontal system. Some could be strong to severe mainly in a first round from mid morning into afternoon across north Georgia, then another possibly stronger round this evening into early Wednesday morning for both north and central Georgia. The primary threats will be damaging winds, flash flooding, isolated tornadoes, isolated large hail and frequent lightning. A Severe Thunderstorm watch will remain in effect for portions of north Georgia until 5 PM Tuesday. A Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday and then increase across north and central Georgia for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested until 5 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 4, 12:29 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Tue May 4 2021
GAZ005-007-012-013-019-020-030-041700-
Gilmer GA-Polk GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-Floyd GA-
1229 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN POLK...GORDON...
NORTHERN BARTOW...NORTHWESTERN PICKENS...SOUTHERN MURRAY AND FLOYD
COUNTIES UNTIL 100 PM EDT...
At 1229 PM EDT...a line of strong thunderstorms was along a line
extending from near Tails Creek to Forney...and moving east at 40
mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Ellijay, Adairsville, Cave Spring,
Kingston, East Ellijay, Resaca, Plainville, Talking Rock, Shannon,
Cassville, Fairmount, Ranger, Pinson, Esom Hill, Redbud, Folsom and
Cartecay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3429 8543 3429 8539 3433 8537 3443 8521
3444 8518 3447 8516 3462 8496 3462 8493
3464 8492 3477 8474 3475 8427 3474 8427
3467 8425 3441 8462 3441 8465 3438 8465
3390 8531 3391 8539 3427 8546
TIME...MOT...LOC 1629Z 271DEG 34KT 3468 8458 3409 8543
WIND...50MPHLocal storm report, May 4, 12:37 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG FLOVILLA 33.25N 83.90W
05/03/2021 BUTTS GA EMERGENCY MNGR
SEVERAL TREES DOWN IN AND AROUND THE CITY OF FLOVILLA.
ONE FELL ON A VEHICLE.
&&
EVENT NUMBER FFC2100294
LUSKSpecial weather statement, May 4, 1:13 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
113 PM EDT Tue May 4 2021
GAZ030-031-041>043-041745-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
113 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHWESTERN
DOUGLAS...HARALSON...NORTHERN CARROLL AND PAULDING COUNTIES UNTIL 145
PM EDT...
At 112 PM EDT...a strong thunderstorm was over Waco, or near
Buchanan...moving northeast at 45 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Dallas, Buchanan, Villa Rica, Bremen, Temple, Hiram,
Tallapoosa, Mount Zion, Waco, Braswell, Yorkville, Eubank Lake,
Bowdon Junction, Brownsville, Draketown, Winston, Lake Val-Do-Mar,
New Georgia and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3399 8502 3400 8483 3375 8471 3357 8532
3375 8536
TIME...MOT...LOC 1712Z 239DEG 40KT 3373 8521
HAIL...0.25IN
WIND...40MPHLocal storm report, May 4, 1:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG DALLAS 33.93N 84.84W
05/04/2021 PAULDING GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED SEVERE WIND GUSTS WITH A
COUPLE DOWNED TREES AND TREE LIMBS NEAR MERCHANTS DR AND
E. MEMORIAL DRIVE IN DALLAS.
&&
EVENT NUMBER FFC2100295
THIEMSpecial weather statement, May 4, 1:47 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Tue May 4 2021
GAZ016-023>025-027-041815-
Madison GA-Hall GA-Banks GA-Jackson GA-White GA-
147 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...HALL...
BANKS...NORTHERN JACKSON AND WHITE COUNTIES UNTIL 215 PM EDT...
At 146 PM EDT...a line of strong thunderstorms was along a line
extending from Unicoi State Park to near Gainesville...and moving
east at 45 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Commerce, Cleveland, Homer, Flowery Branch, Oakwood,
Lula, Maysville, Clermont, Helen, Gillsville, Talmo, Unicoi State
Park, Candler, Robertstown, Pinefield Crossroads, Mossy Creek, Anna
Ruby Falls, Leaf and Smithgall Woods Conservation Are.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3451 8367 3443 8361
3449 8354 3448 8346 3446 8340 3442 8338
3432 8339 3427 8334 3424 8334 3425 8331
3420 8333 3419 8394 3478 8374 3480 8368
TIME...MOT...LOC 1746Z 256DEG 39KT 3473 8371 3427 8386
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 4, 1:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT Tue May 4 2021
GAZ021>023-025-032>035-045-041815-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
148 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...JACKSON...NORTH
FULTON...NORTHWESTERN BARROW...NORTHERN COBB...SOUTHEASTERN
CHEROKEE...NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL
215 PM EDT...
At 148 PM EDT...a line of strong thunderstorms was along a line
extending from near Lula to near Roswell...and moving east at 60 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Marietta, Gainesville, Lawrenceville, Jefferson, Commerce, Cumming,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Kennesaw, Duluth, Woodstock, Acworth, Sugar Hill, Suwanee, Buford and
Lilburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3423 8343 3421 8342 3383 8417 3401 8471
3431 8406
TIME...MOT...LOC 1748Z 271DEG 51KT 3435 8374 3407 8435
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:01 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 2 hr |
| May 3, 8:09 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| May 3, 8:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| May 3, 9:14 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 48 hr |
| May 3, 9:38 PM EDT | Special Weather Statement | FFC | Emanuel | 22 min |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 37 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 3 hr |
| May 3, 11:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 67 min |
| May 4, 12:48 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 27 min |
| May 4, 1:17 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| May 4, 1:36 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 9 hr |
| May 4, 4:34 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| May 4, 10:42 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| May 4, 11:01 AM EDT | Special Weather Statement | FFC | Walker | 29 min |
| May 4, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 25 min |
| May 4, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 35 min |
| May 4, 11:48 AM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| May 4, 11:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 4, 12:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 57 min |
| May 4, 12:29 PM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Polk | 31 min |
| May 4, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 40 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 31 min |
| May 4, 1:13 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| May 4, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 32 min |
| May 4, 1:47 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 28 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett, Hall | 38 min |
| May 4, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 44 min |
| May 4, 2:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 25 min |
| May 4, 2:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| May 4, 2:26 PM EDT | Special Weather Statement | FFC | Barrow | 19 min |
| May 4, 2:41 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more | 34 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more | 48 min |
| May 4, 3:08 PM EDT | Flash Flood Warning | FFC | Barrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more | 7 hr |
| May 4, 3:34 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| May 4, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| May 4, 4:13 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| May 4, 4:46 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| May 4, 5:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| May 4, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 4, 6:17 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 36 min |
| May 4, 7:17 PM EDT | Special Weather Statement | FFC | Houston, Twiggs, Wilkinson | 28 min |
| May 4, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 39 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.